# SDR JJBA20251024068

- Difficulty date: September 10, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 42,842 hours, 30,814 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Support
- Condition: Cracked
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR RVDT SUPPORT CRACKED AND CORRODED. REMOVED AND REPLACED LH ELEVATOR RVDT SUPPORT.
